# SDR EE4Y2025111323451

- Difficulty date: November 13, 2025
- Submitted: November 13, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 047
- Aircraft time: 46,958 hours, 30,476 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 3411010509
- Part serial: 0398002
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURE INSPECTION, WAS IDENTIFIED AN EXISTING DENTS REPAIR LOCATED ON THE ENGINE NR 1, INLET COWL, INNER BARREL. ACCORDING TO DOCUMENTATION PROVIDED BY THE PREVIOUS OPERATOR, THE REPAIR WAS PERFORMED IN ACCORDANCE WITH  CV20-09114 REV B. HOWEVER, THE REPAIR IS IN POOR CONDITION. THE CONDITION REPORTED WAS REPAIRED IAW ETD202-190-024520 REV B,  CV20-09114 REV. B.
